American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R19) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] A. Bahri, M. Bendersky, F. R. Cohen and S. Gitler. On problems concerning moment-angle complexes and polyhedral products. Trans. Moscow Math. Soc. 74 (2013) 203-216.
Abstract, references, and article information
View Article: PDF

[2] Emanuele Dotto. A relative $h$-principle via cobordism-like categories. Contemporary Mathematics 617 (2014) 133-155.
Book volume table of contents   
View Article: PDF

[3] Jianxun Hu and Bai-Ling Wang. Delocalized Chern character for stringy orbifold K-theory. Trans. Amer. Math. Soc. 365 (2013) 6309-6341.
Abstract, references, and article information   
View Article: PDF

[4] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[5] Josh Genauer. Cobordism categories of manifolds with corners. Trans. Amer. Math. Soc. 364 (2012) 519-550. MR 2833590.
Abstract, references, and article information   
View Article: PDF

[6] Roland K. W. Roeder. A dichotomy for Fatou components of polynomial skew products. Conform. Geom. Dyn. 15 (2011) 7-19. MR 2769221.
Abstract, references, and article information
View Article: PDF

[7] Suyoung Choi, Mikiya Masuda and Dong Youp Suh. Topological classification of generalized Bott towers. Trans. Amer. Math. Soc. 362 (2010) 1097-1112. MR 2551516.
Abstract, references, and article information   
View Article: PDF

[8] Paul Kirk and Charles Livingston. The geography problem for 4-manifolds with specified fundamental group. Trans. Amer. Math. Soc. 361 (2009) 4091-4124. MR 2500880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wojciech Kucharz. Cycles on Nash algebraic models of smooth manifolds. Proc. Amer. Math. Soc. 137 (2009) 1899-1906. MR 2480269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Yu. Orevkov. Arrangements of an $M$-quintic with respect to a conic that maximally intersects its odd branch. St. Petersburg Math. J. 19 (2008) 625-674. MR 2381938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francisco-Javier Turiel. Polynomial maps and even dimensional spheres. Proc. Amer. Math. Soc. 135 (2007) 2665-2667. MR 2302590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gil Ramos Cavalcanti. The Lefschetz property, formality and blowing up in symplectic geometry. Trans. Amer. Math. Soc. 359 (2007) 333-348. MR 2247894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Min Kyu Kim. Frankel's theorem in the symplectic category. Trans. Amer. Math. Soc. 358 (2006) 4367-4377. MR 2231381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John R. Klein. Fiber products, Poincaré duality and $A_\infty$-ring spectra. Proc. Amer. Math. Soc. 134 (2006) 1825-1833. MR 2207500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Hui Li. Semi-free Hamiltonian circle actions on 6-dimensional symplectic manifolds. Trans. Amer. Math. Soc. 355 (2003) 4543-4568. MR 1990761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hui Li. $\pi_1$ of Hamiltonian $S^1$ manifolds. Proc. Amer. Math. Soc. 131 (2003) 3579-3582. MR 1991771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Victor M. Buchstaber and Taras E. Panov. Torus Actions and Their Applications in Topology and Combinatorics. University Lecture Series 24 (2002) MR MR1897064.
Book volume table of contents   

[18] Victor M. Buchstaber and Taras E. Panov. Moment-angle complexes. University Lecture Series 24 (2002) 85-99.
Book volume table of contents   
View Article: PDF

[19] Victor M. Buchstaber and Taras E. Panov. Topology and combinatorics of simplicial complexes. University Lecture Series 24 (2002) 21-33.
Book volume table of contents   
View Article: PDF

[20] Victor M. Buchstaber and Taras E. Panov. Introduction. University Lecture Series 24 (2002) 1-6.
Book volume table of contents   
View Article: PDF

[21] Victor M. Buchstaber and Taras E. Panov. Polytopes. University Lecture Series 24 (2002) 7-20.
Book volume table of contents   
View Article: PDF

[22] Victor M. Buchstaber and Taras E. Panov. Cubical complexes. University Lecture Series 24 (2002) 49-55.
Book volume table of contents   
View Article: PDF

[23] Victor M. Buchstaber and Taras E. Panov. Cohomology rings of subspace arrangement complements. University Lecture Series 24 (2002) 125-134.
Book volume table of contents   
View Article: PDF

[24] Victor M. Buchstaber and Taras E. Panov. Commutative and homological algebra of simplicial complexes. University Lecture Series 24 (2002) 35-47.
Book volume table of contents   
View Article: PDF

[25] Victor M. Buchstaber and Taras E. Panov. Toric and quasitoric manifolds. University Lecture Series 24 (2002) 57-83.
Book volume table of contents   
View Article: PDF

[26] Victor M. Buchstaber and Taras E. Panov. Cohomology of moment-angle complexes and combinatorics of triangulated manifolds. University Lecture Series 24 (2002) 101-123.
Book volume table of contents   
View Article: PDF

[27] Zizhou Tang. A note on the cohomological below $1/4$-pinching theorem. Proc. Amer. Math. Soc. 130 (2002) 577-578. MR 1862139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Liviu I. Nicolaescu. Notes on Seiberg-Witten Theory. Graduate Studies in Mathematics 28 (2000) MR MR1787219.
Book volume table of contents   

[29] Liviu I. Nicolaescu. Seiberg-Witten equations on complex surfaces. Graduate Studies in Mathematics 28 (2000) 195-282.
Book volume table of contents   
View Article: PDF

[30] Liviu I. Nicolaescu. Preliminaries. Graduate Studies in Mathematics 28 (2000) 1-102.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 49 found      Go to page: 1 2